| Model Number |
IDRVULTRA2 |
| Medical Device Problem Code |
Human-Device Interface Problem (2949)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
10/18/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during thoracotomy, the device would not fire as after articulating the reload, it would not turn back.Another device was used to complete the case.There was no patient injury.